changes / ritalin

Discussion in 'Fibromyalgia Main Forum' started by sofy, Oct 25, 2002.

  1. sofy

    sofy New Member

    Called in a scrip and didn't feel awake enough for 6 days to get in the car and go the 2 mi to get it. I have taken ritalin before but itis only effective for 7 to 10 days and then I need weeks before it will do anygood again. It also makes me pant like a dog. Have to stop 2X when using stairs. Hadn't taken any in a couple of months so cut a 5mg tablet in half and took it. Waited a while and did get to the drug store and bought my 12 items at the grocery store for the week before had to get home. This was mid day. About 8 9 in the evening I felt a big mood change and this morning I feel the same. Now I know the 2.5mg of ritalin couldn't still be doing its thing but I can't help wondering if the tiny dose caused a catalytic change. No matter, I'm going to enjoy the feel good of the now. Got lots of things I'm wantin' to do. Enjoy the day!!!
    [This Message was Edited on 10/26/2002]
  2. sofy

    sofy New Member

    Called in a scrip and didn't feel awake enough for 6 days to get in the car and go the 2 mi to get it. I have taken ritalin before but itis only effective for 7 to 10 days and then I need weeks before it will do anygood again. It also makes me pant like a dog. Have to stop 2X when using stairs. Hadn't taken any in a couple of months so cut a 5mg tablet in half and took it. Waited a while and did get to the drug store and bought my 12 items at the grocery store for the week before had to get home. This was mid day. About 8 9 in the evening I felt a big mood change and this morning I feel the same. Now I know the 2.5mg of ritalin couldn't still be doing its thing but I can't help wondering if the tiny dose caused a catalytic change. No matter, I'm going to enjoy the feel good of the now. Got lots of things I'm wantin' to do. Enjoy the day!!!
    [This Message was Edited on 10/26/2002]
  3. BonBons

    BonBons New Member

    Hi Sofy - just wanted to tell you I'm happy that you are having some relief and hope it keeps working for you....BonBons